# SDR USAA2009042490979

- Difficulty date: April 14, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 73,854 hours, 33,058 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bearing
- Part number: BACB10B79LT
- Condition: Frozen
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - EES - L4 DOOR EMERGENCY POWER ASSIST TRIGGER CAM BEARING FROZEN.  REPLACED L4 DOOR EMERGENCY POWER ASSIST TRIGGER CAM BEARING IAW B757 AMM 52-11-20.
